# SDR IPXA2023020490594

- Difficulty date: January 31, 2023
- Submitted: February 6, 2023
- Operation: Air carrier
- Aircraft: N310UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27762
- Aircraft time: 66,498 hours, 22,228 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Angle
- Part number: 146T56515
- Condition: Cracked
- Location: Sta 1578,Lbl 60
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C14CRACK ON ANGLE(P/N:146T5651-5)OF CANTILEVER INSTL IN BULK CARGO COMPARTMENT AT STA 1578,LBL 60.REPLACE THE PART PER 767-300F SRM 51-40-02-0G,REV.85.01
